5 doctors weighed in:

Nightmares! could it be the side effect of prozac (fluoxetine)?

5 doctors weighed in
Dr. Sarah Hartz
Psychiatry
4 doctors agree

In brief: Yes

Some people get very vivid dreams when they start taking Prozac (fluoxetine) or other antidepressants.
Usually this side effect improves or goes away over time.

In brief: Yes

Some people get very vivid dreams when they start taking Prozac (fluoxetine) or other antidepressants.
Usually this side effect improves or goes away over time.
Dr. Sarah Hartz
Dr. Sarah Hartz
Thank
Dr. Alan Ali
Psychiatry

In brief: Prozac (fluoxetine)

Possible, mostly vivid dreams.

In brief: Prozac (fluoxetine)

Possible, mostly vivid dreams.
Dr. Alan Ali
Dr. Alan Ali
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
49 years in practice
56M people helped
Continue
111,000 doctors available
Read more answers from doctors